Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Hello. So the other day I was jerking my penis

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 9447 Questions
Question
Hello.
So the other day I was jerking my penis pretty hard and it started to hurt. When I looked down it looked like I got a friction burn Cos there are some red sores on head now. How can I help this? Because just walking around in jeans makes it very uncomfortable when it rubs on the tip of my penis
Sun, 4 Feb 2018 in General Health
 
 
Answered by Dr. Ivan R. Rommstein 35 minutes later
Brief Answer:
See next

Detailed Answer:
There is obviously penis irritation or balanopostitis which may be a result of masturbation. In most cases it resolves spontaneously over the next few days, but also you should gently retract the foreskin daily and soak in warm water and then soak it in warm chamomile tea. If there won't be improvement in 2 days, you can apply mild steroid ointment with clotrimasole cream. Masturbation should be avoided till pain persist. If penis discharge occur or rash around penis head then you should do STD tests and urine analysis. Wish you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor